Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Curtis W. Porter    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Porter, C, 3-folds CR-embedded in 5-dimensional real hyperquadrics, Journal of Geometry and Physics, vol. 163 (May, 2021) [doi]  [abs]
  2. Porter, C, The local equivalence problem for $7$-dimensional, $2$-nondegenerate $\operatorname{CR}$ manifolds, Communications in Analysis and Geometry, vol. 27 no. 7 (2019), pp. 1583-1638, International Press of Boston [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320